Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: high dose Zoloft linkadge

Posted by yxibow on September 23, 2006, at 23:05:22

In reply to Re: high dose Zoloft, posted by linkadge on September 23, 2006, at 21:08:53

> I guess I was just arguing that milder versions of SSRI induced EPS likely occur more often than rarely.
>
> Linkadge

Ah okay ... yes, they do... as do priapisms on Trazodone I can attest, but they are still in the "rare" category which usually means less than 1 in 100. And it is most likely dosal related.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:688209
URL: http://www.dr-bob.org/babble/20060919/msgs/688570.html